Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"On the Kinetic Energy of the Projection Curve for the 1-Parameter Closed Spatial Homothetic Motion"
written by Serdar Soylu, Ayhan Tutar,
published by Journal of Applied Mathematics and Physics, Vol.5 No.10, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top